Complex wave surfaces to the extended shallow water wave model with (2+1)-dimensional

Baskonus H. M. , Eskitascıoğlu E. İ.

COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS, vol.8, no.3, pp.585-596, 2020 (ESCI) identifier


In this paper, we apply an analytical method, namely, the sine-Gordon expansion method and extract some complex optical soliton solutions to the (2+1)-dimensional extended shallow water wave model, which describes the evolution of shallow water wave propagation. We obtain some complex mixed-dark and bright soliton solutions to this nonlinear model. Considering some suitable values of parameters, we plot the various dimensional simulations of every results found in this manuscript. We observe that our result may be useful in detecting some complex wave behaviors.